help me someone

  • This topic has 3 replies, 2 voices, and was last updated by Avatar.
Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #12525
    Avatarcrazy17

    im on the patch but i’ve been dizzy and nausea my breast are sore and the nipple area of my breast are much darker than usuall and i can see my veins in my breast very clear. my period id due in a few days andi’n ot under any stress. i’ve been very happy. could it be early signs of pregnancy

    #12581
    Avatartyffanie_88

    It could be because all of those birth controls arent 100% the only thing that is 100% is not having sex @ all LOL…but ummm yea tyou sound pretty pregnant to me 🙂

    #12654
    AvatarAnonymous

    you should take a test. you might be pregnant. but you should definately stop using the patch right away until you find out for sure, just in case you are pregnant because it can cause problems if you use it during pregnancy.

    #12657
    AvatarAnonymous

    Yeah I think that you are pregnant. COngrats if you find out that you are.

Viewing 4 posts - 1 through 4 (of 4 total)
  • The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.